# SDR AALA006063

- Difficulty date: February 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FORWARD AND AFT END OF R-1 DOOR, BOTTOM AREAS.  FABRICATED NEW ANGLES AND PLATE IAW DC9 SRM 51-10-2.  INSTALLED IAW DC9 SRM 51-30-1.  REMOVED AND REPLACED GIRT BAR FITTINGS R-1 DOOR IAW DC9 SRM 51-30-1.  (M)
